It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by pete on September 16, 2000 at 16:23:39:

Hello, friends,
I think i have written on this subject before: Feet. toes, legs, and fingers that burn. But, accompanying the buring that is so distressful, is a rigid tightnes of the muscles, that freezes at least one of my feet and renders me immobile until my meds begin to work.
And i think it is callecd "off time", bradykinesic episode, or i call it a "nightmare" that won't quit.
If you have any of these problems and you are doing sometghing that helps, please share it with me,,

thanks--pete

Follow Ups

All times are GMT -7. The time now is 04:28 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!